Sunday, April 1, 2012

This is the cause of MANY problems...

So.... I had this TERMINAL SHOCK left on top of my refrigerator and I wanted a little pep the other day so I decided to try it again being that I used to use it before but decided to stop for whatever reason. Well I took it and now I know it wasn't just the MONES that were making me crazy this stuff TWEEKED ME OUT?! I was all PARANOID and ANXIOUS and FETISHY (which is a byproduct of feeling out of control so the CONTROL aspect of fetishism seems very attractive). It also gave me SPOTS all over my body and I was FLUSHED and 24 hours later THREE pimples broke out on my face?! I am NEVER doing it again. I take a caffeine pill every morning (Methyldrene) and they're FINE. This however I do not recommend. I had previous attributed the cookery to steroids and YES some of it was THE MONES but I assure you this stuff was NOT SO FIERCE and was just the WRONG kind of PEP PILLZ!?

1 comment:

Martha Stewart said...

Dear David,

I remember when I had the 'Terminal Shock Syndrome.' Weren't the early '80s a bitch?

Writing cookbooks, wearing plaid taffeta prairie skirts at Christmas, leaving your tampon in too long...

But then I switched back to maxi-pads and I have never looked back. The weight of that dream-catcher on my heavy-flow days puts the right amount of swagger in my gate that I need to enter the board room.

If you'll excuse me, my guests need a fresh batch of bloody maries. God, I hate brunch.

Sincerely,
Martha Stewart